Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

PTSD. Sinking feeling in chest, hands, feet numbness. Taking PTSD medication. What could be the reason?

Lately I have been getting this sinking feeling in my chest ... almost like a bad feeling . I do have PTSD but have been taking my medication . It almost feels like a roller coaster and can t seem to shake it. I m always cold and my hands and feet go numb and with random charlie horses and migraines... But it s the sinking feeling that is bothering me the most. Does this have anything to do with my PTSD or should I go and get checked?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Thanks for choosing HCM.
You may be having attacks of panic disorder along with your PTSD.
Please see your Psychiatrist.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor